I have a micro prolactinoma (less then 0.5 cm) and I'm currently not taking Cabergoline because I can't tolerate the side effects. My prolactin level is 57 ( 4-30) and I have still quite regular period ( I'm 47). My endo told last time that I may have a hypopituitarism. I have low normal cortisol, very high DHEAS, low estrogen, low normal fT3 and fT4 and my growth hormone is too low. My main symptoms are all the time- anxiety, fatigue, insomnia, muscle weakness and pains, dizziness, weight loss, brain fog, I can't make no sports, because I feel too fatigued after it. I also had very low libido which is better now, since I'm using bio identical estrogen gel. I also have low ferritin, 20 ( 20-220) and hemoglobin in the lowest norm range, although I'm taking good iron pills and eating healthy.
My endo don't have the answer why I feel so bad, he suggested an antidepressant. But I know that my problems aren't only mental, I feel that in my body something is wrong and not o.k.
Is it so, that a pituitary disorder is causing such symptoms? Or maybe I need growth hormones? Or is it because of increased prolactin levels? But on Cabergoline I felt even worse, it makes me depressed, even more fatigued and I could stay in bed all the day after the pill, so I don't want to restart it again.
Your level of prolactin is not high enough for the diagnosis of a prolactinoma.
It maybe caused by what we call stalk effect. It could be generated by a small cyst in the gland. This cysts can damage the gland as they expand.
If you want I can review your MRI free of charge and give you my opinion.
thank you for your answer! One year ago you have already reviewed my MRI from 2009 and I indeed have a micro prolactinoma. This week I had another MRI, because my endo wants to be sure that the prolactinoma isn't growing, due to the worsening of my symptoms. I would like to show you the MRI when I get the results, to see if there is something happening on my pit. Or it is possible that the hypopituitarism is causing the symptpms, not the prolactinoma itself?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.